# SDR USAA040145

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 1 INCH BY .65 INCH BY .045 INCH DEEP AREA, FRAME 20, Y765, -Z240.  REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-11-14, 51-23-11.  CORROSION LEVEL 2.  TASK NR JA-220-53500.  (M)
